


default search action
"Approximate Controllability of Fractional Integrodifferential Evolution ..."
Ganesh Ramakrishnan et al. (2013)
- Ganesh Ramakrishnan
, Rathinasamy Sakthivel
, Nazim I. Mahmudov
, Selvaraj Marshal Anthoni
:
Approximate Controllability of Fractional Integrodifferential Evolution Equations. J. Appl. Math. 2013: 291816:1-291816:7 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.